# SDR CALA2009121600723

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 46,332 hours, 13,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT DOOR 1L INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AND SAFETY STRAP, OK TO CONTINUE.
